# SDR UALA2013052803666

- Difficulty date: May 19, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 65,923 hours, 23,239 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED BS 1320 + 1 INCH AND 4 INCHES BELOW S28R.  REMOVED DAMAGE, NDT FOR METAL LOSS. FOUND TO BE OUT OF LIMITS.   CUT OUT DAMAGE FABRICATED AND INSTALLED DOUBLER IAW SRM 53-00-01 REPAIR 2 TABLE V, SRM 51-40-0 2, SRM 53-00-01 REPAIR 2,  NDT P4 51-00-10, AMM 25-50-07 NDT P6 51-00 -19 SRM 51-20-01.
